MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHLG 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHLG 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254826
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Associated medwatch: 1221934-2018-50683.
 
Event or Problem Description
It was reported by the sales rep while checking his trunk stock that he received two of the large 30 mm intrafix advance sheath with a blue label instead of purple from the same lot number.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was returned.Pictures were provided which have been analyzed to confirm the complaint.Analysis was performed on the device and the photos provided.A non-conformance search was performed for this part/lot combination and two non-conformances were identified.According to the investigation, there is a non-medical impact to the device as the intrafix advance system instrumentation and implants are color coded by size.This issue may cause difficulty in identifying the correct size sheath.Functionality of the product is not impacted by this issue.Depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).Associated med watch:1221934-2018-50683.

Brand Name
INTRAFX ADV POLYPROSHTHLG 30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7524136
Report Number1221934-2018-50681
Device Sequence Number11089020
Product Code MBI
UDI-Device Identifier10886705027538
UDI-Public10886705027538
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number254826
Device Lot NumberL434132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1